# SDR CALA2015090800734

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 59,031 hours, 9,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LAVATORY J1K, SIDEWALL LIGHT & DOOR 3 LT, SIDEWALL EXIT SIGN & CEILING EXIT SIGN FOUND DIM DURING TEST.  M7236 CHARGER & POWER PACK REPLACED.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-07.
